Treatment for skin discoloration after steroid injection

Hives : Hives are often a reaction to something in your dog's environment. Allergic reactions to bug bites or a medication can cause the skin to swell from 1/2 inch to 2 inches. You could try Benadryl in the dosage 1 mg per pound of body weight. If ineffective, see your veterinarian. Another name for hives are Wheals which tend to look like a circumscribed, circular, raised area of skin caused by swelling due to the retention of fluids in the skin tissues (oedema). Wheals are seen at the site of positive skin test reactions when dogs are allergy tested.

Treatment for skin discoloration after steroid injection

treatment for skin discoloration after steroid injection

Media:

treatment for skin discoloration after steroid injectiontreatment for skin discoloration after steroid injectiontreatment for skin discoloration after steroid injectiontreatment for skin discoloration after steroid injectiontreatment for skin discoloration after steroid injection

http://buy-steroids.org